zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Analytical approximate solutions of systems of fractional algebraic-differential equations by homotopy analysis method. (English) Zbl 1189.65187
Summary: We develop a framework to obtain approximate solutions to systems of algebraic-differential equations of fractional order by employing the homotopy analysis method (HAM). The study highlights the efficiency of the method and its dependence on the auxiliary parameter . Numerical examples are examined to highlight the significant features of the HAM method. The method shows improvements over existing analytical techniques
MSC:
65L99Numerical methods for ODE
26A33Fractional derivatives and integrals (real functions)
34A08Fractional differential equations
34A09Implicit equations, differential-algebraic equations
34A45Theoretical approximation of solutions of ODE
References:
[1]Mainardi, F.: Fractional calculus: some basic problems in continuum and statistical mechanics, Fractals and fractional calculus in continuum mechanics, 291-348 (1997)
[2]Carpinteri, A.; Mainardi, F.: Fractals and fractional calculus in continuum mechanics, (1997) · Zbl 0917.73004
[3]Gorenflo, R.; Mainardi, F.: Fractional calculus: integral and differential equations of fractional order, Fractals and fractional calculus in continuum mechanics, 223-276 (1997)
[4]Ascher, U. M.; Petzold, L. R.: Projected implicit Runge Kutta methods for differential–algebraic equations, SIAM J. Numer. anal. 28, 1097-1120 (1991) · Zbl 0732.65067 · doi:10.1137/0728059
[5]Guzel, N.; Bayram, M.: On the numerical solution of differential–algebraic equations with index-3, Appl. math. Comput. 175, No. 2, 1320-1331 (2006) · Zbl 1093.65079 · doi:10.1016/j.amc.2005.08.025
[6]Guzel, N.; Bayram, M.: Numerical solution of differential–algebraic equations with index-2, Appl. math. Comput. 174, No. 2, 1279-1289 (2006) · Zbl 1090.65098 · doi:10.1016/j.amc.2005.05.035
[7]Wang, W.: An algorithm for solving daes with mechanization, Appl. math. Comput. 167, No. 2, 1350-1372 (2005) · Zbl 1082.65563 · doi:10.1016/j.amc.2004.08.010
[8]Çelik, E.; Bayram, M.: The numerical solution of physical problems modeled as a systems of differential–algebraic equations (DAEs), J. franklin inst. 342, No. 1, 1-6 (2005) · Zbl 1062.65079 · doi:10.1016/j.jfranklin.2004.07.004
[9]Momani, S.; Odibat, Z.: Numerical approach to differential equations of fractional order, J. comput. Appl. math. 207, 96-110 (2007) · Zbl 1119.65127 · doi:10.1016/j.cam.2006.07.015
[10]Momani, S.; Odibat, Z.: Homotopy perturbation method for nonlinear partial differential equations of fractional order, Phys. lett. A 365, 345-350 (2007) · Zbl 1203.65212 · doi:10.1016/j.physleta.2007.01.046
[11]Odibat, Z.; Momani, S.: Modified homotopy perturbation method: application to quadratic Riccati differential equation of fractional order, Chaos, solitons fractals 36, No. 1, 167-174 (2006) · Zbl 1152.34311 · doi:10.1016/j.chaos.2006.06.041
[12]Celika, E.; Bayramb, M.; Yeloglu, T.: Solution of differential–algebraic equations (DAE’s) by Adomian decomposition method, Internat. J. Pure appl. Math. sci. 3, No. 1, 93-100 (2006)
[13]Hosseini, M. M.: Adomain decomposition method for solution of differential–algebraic equations, Appl. math. Comput. 197, 495-501 (2006) · Zbl 1103.65090 · doi:10.1016/j.cam.2005.11.012
[14]Momani, S.; Al-Khaled, K.: Numerical solutions for systems of fractional differential equations by the decomposition method, Appl. math. Comput. 162, No. 3, 1351-1365 (2005) · Zbl 1063.65055 · doi:10.1016/j.amc.2004.03.014
[15]Jafari, H.; Gejji, V. D.: Solving a system of nonlinear fractional differential equations using adomaain decomposition, Appl. math. Comput. 196, 644-651 (2006) · Zbl 1099.65137 · doi:10.1016/j.cam.2005.10.017
[16]Lensic, D.: The decomposition method for initial value problems, Appl. math. Comput. 181, 206-213 (2006) · Zbl 1148.65081 · doi:10.1016/j.amc.2006.01.025
[17]Lensic, D.: The decomposition method for Cauchy advection–diffusion problems, Appl. math. Comput. 49, No. 4, 525-537 (2005) · Zbl 1138.65307 · doi:10.1016/j.camwa.2004.10.031
[18]Daftardar-Gejji, V.; Jafari, H.: Adomian decomposition: A tool for solving a system of fractional differential equations, J. math. Anal. appl. 301, No. 2, 508-518 (2005) · Zbl 1061.34003 · doi:10.1016/j.jmaa.2004.07.039
[19]Odibat, Z.; Momani, S.: Application of variation iteration method to nonlinear differential equations of fractional order, Int. J. Nonlin. sci. Numer. simulat. 1, No. 7, 15-27 (2006)
[20]Momani, S.; Odibat, Z.: Numerical comparison of methods for solving linear differential equations of fractional order, Chaos solitons fractals 31, 1248-1255 (2007) · Zbl 1137.65450 · doi:10.1016/j.chaos.2005.10.068
[21]Momani, S.; Odibat, Z.: Numerical approach to differential equations of fractional order, J. comput. Appl. math. 207, 96-110 (2007) · Zbl 1119.65127 · doi:10.1016/j.cam.2006.07.015
[22]Momani, S.; Odibat, Z.: Analytical approach to linear fractional partial differential equations arising in fluid mechanics, Phys. lett. A 355, 271-279 (2006)
[23]S.J. Liao, The proposed homotopy analysis technique for the solution of nonlinear problems, Ph.D. Thesis, Shanghai Jiao Tong University, 1992
[24]Cang, J.; Tan, Y.; Xu, H.; Liao, S.: Series solutions of non-linear Riccati differential equations with fractional order, Chaos solitons fractals 40, 1-9 (2009) · Zbl 1197.34006 · doi:10.1016/j.chaos.2007.04.018
[25]Liao, S. J.: An approximate solution technique which does not depend upon small parameters: A special example, Int. J. Nonlinear mech. 32, 815-822 (1997)
[26]Liao, S. J.: On the homotopy analysis method for nonlinear problems, Appl. math. Comput. 147, 499-513 (2004) · Zbl 1086.35005 · doi:10.1016/S0096-3003(02)00790-7
[27]Liao, S. J.; Campo, A.: Analytic solutions of the temperature distribution in Blasius viscous flow problems, J. fluid mech. 453, 411-425 (2002) · Zbl 1007.76014 · doi:10.1017/S0022112001007169
[28]Wu, Y. Y.; Liao, S. J.: Solving the one-loop soliton solution of the Vakhnenko equation by means of the homotopy analysis method, Chaos solitons and fractals 23, No. 5, 1733-1740 (2004) · Zbl 1069.35060 · doi:10.1016/j.chaos.2004.06.081
[29]Liao, S. J.: Comparison between the homotopy analysis method and homotopy perturbation method, Appl. math. Comput. 169, 1186-1194 (2005) · Zbl 1082.65534 · doi:10.1016/j.amc.2004.10.058
[30]Liao, S. J.: An analytic approximate approach for free oscillations of self-excited systems, Int. J. Nonlinear mech. 39, No. 2, 271-280 (2004)
[31]Liao, S. J.; Cheung, K. F.: Homotopy analysis of nonlinear progressive waves in deep water, J. eng. Math. 45, No. 2, 105-116 (2003) · Zbl 1112.76316 · doi:10.1023/A:1022189509293
[32]Liao, S. J.: An explicit analytic solution to the Thomas–Fermi equation, Appl. math. Comput. 144, 495-506 (2003) · Zbl 1034.34005 · doi:10.1016/S0096-3003(02)00423-X
[33]Song, L.; Zhang, H.: Application of homotopy analysis method to fractional KdV–Burgers–Kuramoto equation, Phys. lett. A 367, 88-94 (2007) · Zbl 1209.65115 · doi:10.1016/j.physleta.2007.02.083
[34]Abbasbandy, S.: The application of homotopy analysis method to solve a generalized Hirota–satsuma coupled KdV equation, Phys. lett. A 361, No. 6, 478-483 (2007)
[35]Abbasbandy, S.: The application of homotopy analysis method to nonlinear equations arising in heat transfer, Phys. lett. A 360, No. 1, 109-113 (2006)
[36]Jafari, H.; Seifi, S.: Solving a system of nonlinear fractional partial differential equations using homotopy analysis method, Commun. nonlinear sci. Numer. simul. 14, No. 5, 1962-1969 (2009) · Zbl 1221.35439 · doi:10.1016/j.cnsns.2008.06.019
[37]Jafari, H.; Seifi, S.: Homotopy analysis method for solving linear and nonlinear fractional diffusion-wave equation, Commun. nonlinear sci. Numer. simul. 14, No. 5, 2006-2012 (2009) · Zbl 1221.65278 · doi:10.1016/j.cnsns.2008.05.008